Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jan, 1967, Volume 35, Issue 1

Canonical Correlation and Multiple Equation Systems in Economics<123:CCAMES>2.0.CO;2-S
p. 123-138

E. J. Hannan

The LISE technique is extended to deal with certain subsystems of a full system which are of a special type. It is shown that any completely identified system can be uniquely decomposed into maximal subsystems of this type. The relation of the estimation procedure to certain classical statistical estimation procedures is discussed.

Log In To View Full Content